This is apparently what happens when I cut back my caffeine consumption.

(Ah, Godot, how well I can relate to your caffeine habit.)

I’m beginning to think that cutting back down on my caffeine consumption was only a good idea on paper. Since I cut down on coffee, I’ve been completely and utterly exhausted. I woke up this morning with just enough energy to spend pulling a 300°F hot iron through the tangled mess that was my hair (straight and a little fluffy now). Then I realized something—I hadn’t taken my pills.

I made a point of taking my pills right away, because these are things that you DON’T want to miss (especially since missing a few doses the other day, I learned that my stomach is STILL reeling from the bug I caught).

I’d say I lasted about 30 minutes post-dosing. When I woke up, it was two-thirty.

As good of an idea as cutting down on my stimulant intake, it seems that it’s been keeping me running for a while, and without enough stimulants in my system, the pills kick my ass.

Let’s see.

  • Inderal for migraines. Causes drowsiness.
  • Imitrex for migraines. Causes drowsiness.
  • Sertraline (Zoloft) for PTSD. Causes drowsiness.
  • Seroquel for PTSD. Causes drowsiness (and if I stay awake after taking it, A LUDICROUS HIGH).
  • Bentyl for the ulcer. May cause dizziness.
  • Prescription-strength Pepcid for the acid excess. No problem there.
  • Vistaril for anxiety induced by PTSD. Causes drowsiness.
  • Antivert for vertigo. Causes drowsiness.

…actually, looking at this, I’m amazed that I’m EVER awake.

The next 100 Things post will be tomorrow. I’m having a hard enough time staying awake right now, and I think I’m going to go back to sleep. It’ll beat falling asleep while I’m trying to cook something.

Advertisements

Add to the story…

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s